A construction of the UMVU estimator for simple quadratic natural exponential families
Denys Pommeret
Journal of Multivariate Analysis, 2003, vol. 85, issue 2, 217-233
Abstract:
This paper presents a construction of the uniformly minimum variance unbiased (UMVU) estimator of real-valued functions for the simple quadratic natural exponential families on . A polynomial expansion of the estimator is derived and a condition for its existence is given. The exact variance of the UMVU estimator is calculated. It is also shown that the series of the multidimensional Bhattacharyya bounds converges to this variance. These results are extensions of Morris (Ann. Statist. 11 (1983) 515) and Blight and Rao (Biometrika 61 (1974) 137). Some illustrations are indicated. Non-i.i.d. and biased cases are also discussed.
Keywords: Bhattacharyya; bounds; Multivariate; polynomials; Simple; quadratic; natural; exponential; families; Uniformly; minimum; variance; unbiased; estimator (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(02)00063-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:85:y:2003:i:2:p:217-233
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().